# SDR AALA20141104007

- Difficulty date: October 23, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 45,960 hours, 18,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A81271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION ANGLE HAS CORROSION BETWEEN FUSELAGE STATIONS 767 & 794.  REMOVED DAMAGED ANGLE & INSTALLED NEW ANGLE IAW AARD 51-10-05-1.
